# SDR DALA2014081404578

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER CORNER ON FWD LEFT PASSENGER DOOR AT FRAME 16, STINGER 23.  REPLACED LOWER CORNER IAW SRM 51-72-11 AND DWG D53112109;
